skin-hair-icon
Hairfall-Adhair tablet
After dengue, from last one month severe hairfall, I consulted dermatologist and he suggested ADHAIR tablet and Kz lotion. But I read online review that says ADHAIR has side effects and mainly after marriage! Does it true? What kind of side effects it has? Can I continue with tablet?
1309 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Usually the hairfall after dengue is due to acute telogen effluvium and usually resolves in few weeks. If it persists for more than a month or is very severe, it's advisable to see a doctor . Finasteride may have sexual side effects in very very low percentage of patients who use it. I am not aware if adhair tablet has Finasteride. In any case Finasteride will not help in hair fall after dengue. For further doubts and queries would request you to send the same on private chat or come for a consultation. Warm regards, Dr Govind S Mittal, Excel Care hospital.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. C.R.V.Narasimhalu
Dermatologist 11 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

What's the chemical in that tablet?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.